# SDR S9BA201300006

- Difficulty date: October 13, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N283AE
- Make and model: Saab 340B
- Aircraft serial: 283
- Aircraft time: 25,684 hours, 27,452 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: HP1461005
- Part serial: 1433
- Condition: Failed
- Location: Te Flaps
- Part time: 8,376 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED TO EXTEND ON APPROACH.  R & R FLAP CONTROL VALVE IAW AMM 27-51.
